Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had CGN, ultrasound showed bulky kidneys, taken Mycophenolate. How long should Azaron be continued?

I am 44 years. I had CGN detected in March, 2009. During ultrasound, both kindeys were bulky, subsequently real biopsy . DetectedCGN. Adminstered Mycophenolate Mofetill for 2 years 750 mg bd, reduced to 100 mg & 500 mg, steroid 20 mg, reduced 10 mg & 5 mg., amlong, telma. Since March, 2011, Mycophenolate stopped and started Azoran 100mg OD, Ramipril 2.5, Metolar XR 25 mg od. Now BP 130/90/120/80, Creatine was 1.6. Now it comes down to 0.7/0.8. Pl confirm how long Azaron would continue. Pl help. THanks
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for writing in
I think your physician would be tapering off the Azaron very soon. However, it seems that some form of immunosuppressive treatment like cyclophosphamide or steroids or Azoran ( in very low doses) would be required to maintain this stage of remission.
Please continue with the dietary changes and other medications like Amlong and Telma as suggested by your physician. These would continue lifelong.
Hope this helps
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor